# SDR DALA2022030101310

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 A.A EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA STA 1460 BTW S-25L TO S-28L. CORRECTIVE ACTION: SUMMARY OF NRC 00083: MAIN FRAME STA 1460 BTW S-25L TO S-28L WAS REPAIRED PER ER/A 597313-14AD REV ORIGINAL SECTION I : PERMANENT REPAIR AND ETI-57-22-044 REV 3. (2136801)
